Enquiry into the pattern of supersonic space flow past a body of segmental shape
Doklady Akademii Nauk, Tome 179 (1968) no. 2, pp. 304-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_2_a14,
author = {V. B. Minostsev and G. F. Telenin and G. P. Tinyakov},
title = {Enquiry into the pattern of supersonic space flow past a body of segmental shape},
journal = {Doklady Akademii Nauk},
pages = {304--307},
year = {1968},
volume = {179},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a14/}
}
TY - JOUR AU - V. B. Minostsev AU - G. F. Telenin AU - G. P. Tinyakov TI - Enquiry into the pattern of supersonic space flow past a body of segmental shape JO - Doklady Akademii Nauk PY - 1968 SP - 304 EP - 307 VL - 179 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a14/ LA - ru ID - DAN_1968_179_2_a14 ER -
V. B. Minostsev; G. F. Telenin; G. P. Tinyakov. Enquiry into the pattern of supersonic space flow past a body of segmental shape. Doklady Akademii Nauk, Tome 179 (1968) no. 2, pp. 304-307. http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a14/